MathSciNet Relay Station
MathSciNet bibliographic data
MR284956 (44 #2180) 53.75
Pogorelov, A. V. A regular solution of the $n$-dimensional Minkowski problem. Dokl. Akad. Nauk SSSR 199 785--788 (Russian); translated as Soviet Math. Dokl. 12 1971 1192–1196.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement